# SDR 2007UALA03513

- Difficulty date: August 31, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 45,815 hours, 16,281 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD 1L BATTERY AT FAULT FOR EMERGENCY LIGHTS.    FOUND FAULTY BATTERY.   REPLACED DOOR 1L LIGHT BATTERY,
